Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Invariants related to the Bergman kernel of a bounded domain in $ {\bf C}\sp{n}$

Author: Tadayoshi Kanemaru
Journal: Proc. Amer. Math. Soc. 92 (1984), 198-200
MSC: Primary 32H10; Secondary 32H05
MathSciNet review: 754702
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we introduce biholomorphic invariants using the Bergman kernel function of a bounded domain in $ {{\mathbf{C}}^n}$.

References [Enhancements On Off] (What's this?)

  • [1] S. Bergman, The kernel function and conformal mapping, Math. Surveys, No. 5, Amer. Math. Soc. Providence, R.I., 1950. MR 0038439 (12:402a)
  • [2] J. Burbea, Minimum methods in Hilbert spaces with kernel function, Ph. D. Thesis, Stanford Univ., Stanford, Calif., 1971.
  • [3] T. Kanemaru, Invariant metrics on a bounded domain in $ {{\mathbf{C}}^n}$, Mem. Fac. Ed. Kumamoto Univ. Natur. Sci. 30 (1981), 1-4. MR 638971 (83c:32037)
  • [4] S. Ozaki and Y. Tashiro, Mapping function onto the representative domain and its properties, Sci. Rep. Tokyo Kyoiku Daigaku Sect. A 10 (1969), 164-167. MR 0262544 (41:7150)
  • [5] M. Skwarczyński, Biholomorphic invariants related to the Bergman function, Dissertationes Math. (Rozprawy Math.) 173 (1980). MR 575756 (82e:32038)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32H10, 32H05

Retrieve articles in all journals with MSC: 32H10, 32H05

Additional Information

Keywords: Bergman kernel function, biholomorphic mapping
Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society